MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7.3MM CANNULATED SCREW 32MM THREAD/140MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7.3MM CANNULATED SCREW 32MM THREAD/140MM; SCREW,FIXATION,BONE
Model Number 209.940
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, on an unknown procedure, the (1) depth gauge for small screws, (2) protection sleeve/ 11/8, (2) drill sleeve / 4.2mm, (2) screwdriver shaft sddrive 165mm, (6) 2.8mm fixed angle drill guide, (3) 7.3mm cannulated screw 32mm thread/140mm, (1) scr rack 6.5 ti&ss cann scrs-16/32 thrds, (1) lckng attach washer tray rfn-advanced, (2) 2.4 va 2-clmn vlr drp 7h hd/3h sft/rt-s, (2) 2.4 va 2-clmn vlr drp 7h hd/3h sft/lt-s have an unknown allegation.Fixed angle guides don¿t fit into va locking holes, screws were stripped in process.There was no known hospital or patient involvement.This complaint involves twenty-two (22) devices.This report is for (1) 7.3mm cannulated screw 32mm thread/140mm.This report is 11 of 13 for (b)(4).

Brand Name
7.3MM CANNULATED SCREW 32MM THREAD/140MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12063566
Report Number2939274-2021-03213
Device Sequence Number17087534
Product Code HWC
UDI-Device Identifier10886982151339
UDI-Public(01)10886982151339
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K161616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number209.940
Device Catalogue Number209.940
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date06/24/2021
Patient Sequence Number1